Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 11 of 16 found articles
 
 
  Scaling Limit and Critical Exponents for Two-Dimensional Bootstrap Percolation
 
 
Title: Scaling Limit and Critical Exponents for Two-Dimensional Bootstrap Percolation
Author: Camia, Federico
Appeared in: Journal of statistical physics
Paging: Volume 118 (2005) nr. 1-2 pages 85-101
Year: 2005
Contents:
Publisher: Kluwer Academic Publishers-Plenum Publishers, New York
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 11 of 16 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands